chemical reactions

View previous topic View next topic Go down

chemical reactions

Post by smile4me on Sat Sep 12, 2009 12:05 pm

im curious to know weither anyone else has experienced this.i was on zopiclone and seroquel at night and i discovered that if i took them together i got quite high when they kicked in for about half an hour.it was such a great feeling,the best i felt all day,that i was serious emotionaly addicted to it.i even had minor halucinations a couple of times.the interesting thing is if i only take one of the meds the reaction is completly different.the zopiclone knocks me out fast,and the seroquel makes me unable to think or move or speak,i really really hate it i feel trapped and find myself having to remember to breathe.
but if i take them together im on a buzz.whats up with that?my docter doesnt have an answer,in fact he didnt believe me at first.
im now off the zopiclone because i was suffering severe insomnia and he thought it if i wasnt sleeping with them there was no point in taking them,and the night i stopped using them i fell asleep!and now i cant seem to stay awake!weve dropped my seroquel by 200mgs allready but im still over medicated during the day.if i take any less than what im on its not going to help my anxiety.im feeling really confused right now.

smile4me

Number of posts : 20
Location : whangarei
Registration date : 2009-09-12

Back to top Go down

Re: chemical reactions

Post by Me on Sat Sep 12, 2009 12:23 pm

I don't know those ones, but have had reactions on some other medications. Got stoned on one once, was really happy for the first 24hrs, then started to change into something I didn't think possible so got off them again, fast.
I have ended up in hospital a few time because of the reaction that I have to them. It's a bit scary but some people have sensitive systems, or the medication occasionally gets through the blood brain barrier some how, which can be a bit more serious.

Me

Number of posts : 131
Location : Auckland
Registration date : 2008-11-12

Back to top Go down

Re: chemical reactions

Post by smile4me on Sat Sep 12, 2009 12:46 pm

yeah,doc reckons im chemical intolerant.allways react strongly to new meds,can take forever to adjust.first month im allways chucking up and spinning out on them.

smile4me

Number of posts : 20
Location : whangarei
Registration date : 2009-09-12

Back to top Go down

Re: chemical reactions

Post by suems on Tue Oct 06, 2009 8:19 pm

Sometimes I get the impression that although these drugs have been tested, they haven't though to check for inter-reactions.

My depression and suicide attempt were triggered by heart drugs. I was having palpitations and chest pain, but they couldn't find any heart problem. (Ignoring my telling them I was under extreme stress), but as my resting heart rate was over 100, they put me on Beta Blockers to slow it down. I was warned I could have vivid dreams, but no-one mentioned that I would get no sleep at all for over a week, other than brief psychedelic nightmares! This tipped me over the brink from extreme stress to total breakdown.

I have since found out by researching on the Net that clinical depression and suicidal tendencies are a known side effect of Beta Blockers!!

I was probably heading for a breakdown anyway, but who would have guessed that a heart drug would push someone over the brink?

Now I'm scared to take any drug for any reason - Panadol, sleeping pills, and the like have never had any effect on me whatsoever, but the nitroglycerine spray they tried when they thought I was having a heart attack, managed to trigger a massive panic attack.

I'm very thankful that I am currently (relatively) stable, and don't need to take any medication, because I have no idea what it would do to me.

suems

Number of posts : 35
Location : Taranaki
Registration date : 2009-09-05

Back to top Go down

Re: chemical reactions

Post by greasemonkey on Wed Oct 07, 2009 12:31 am

excellent suems....

"I was probably heading for a breakdown anyway, but who would have guessed that a heart drug would push someone over the brink?"

Wizing-up to
some of these drugs pushed upon us in perfectly respectable and understandable ways is a Must. The Ds dont take the drugs, they just have a licence to sell them and are protected by the Insurance companies.

Mostly drugs bend the bodies symptoms that we are un-well.
Stress is a killer.
Finding the right way to live
is the answer to achieving balance in all that we do!

When we are unable to do this for ourselves
DRUGS can bend overpowering symptoms into other Areas of our body,
thus we think we have been helped!


Last edited by greasemonkey on Wed Oct 07, 2009 12:32 am; edited 1 time in total (Reason for editing : green paint)
avatar
greasemonkey

Number of posts : 940
Location : -
Registration date : 2008-09-15

Back to top Go down

Re: chemical reactions

Post by Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum